RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ballester-Bolinches, Adolfo

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12

Number of views:
This page:1183
Abstract pages:2246
Full texts:904
References:162
E-mail:

http://www.mathnet.ru/eng/person21609
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/263725

Publications in Math-Net.Ru
2017
1. O. D. Artemovych, A. Ballester-Bolinches, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, V. S. Monakhov, J. Otal, M. O. Perestyuk, A. P. Petravchuk, M. V. Pratsiovytyi, A. M. Samoilenko, A. N. Skiba, I. Ya. Subbotin, E. I. Zelmanov, A. V. Zhuchok, Yu. V. Zhuchok, “Nicolai N. Semko (dedicated to 60-th Birthday)”, Algebra Discrete Math., 24:1 (2017),  C–F  mathnet
2016
2. A. Ballester-Bolinches, S. F. Kamornikov, O. L. Shemetkova, X. Yi, “On subgroups of finite groups with a cover and avoidance property”, Sib. Èlektron. Mat. Izv., 13 (2016),  950–954  mathnet  isi
2012
3. A. Ballester-Bolinches, J. C. Beidleman, A. D. Feldman, H. Heineken, M. F. Ragland, “$S$-Embedded subgroups in finite groups”, Algebra Discrete Math., 13:2 (2012),  139–146  mathnet  mathscinet  zmath
2009
4. A. Ballester-Bolinches, Luis M. Ezquerro, Alexander N. Skiba, “On subgroups which cover or avoid chief factors of a finite group”, Algebra Discrete Math., 2009, 4,  18–28  mathnet  mathscinet  zmath
5. A. Ballester-Bolinches, John Cossey, R. Esteban-Romero, “A characterization via graphs of the soluble groups in which permutability is transitive”, Algebra Discrete Math., 2009, 4,  10–17  mathnet  mathscinet  zmath
6. A. Ballester-Bolinches, J. C. Beidleman, H. Heineken, M. C. Pedraza-Aguilera, “A survey on pairwise mutually permutable products of finite groups”, Algebra Discrete Math., 2009, 4,  1–9  mathnet  mathscinet
7. A. Ballester-Bolinches, C. Calvo, “Factorizations of one-generated $\mathfrak X$-local formations”, Sibirsk. Mat. Zh., 50:3 (2009),  489–502  mathnet  mathscinet  elib; Siberian Math. J., 50:3 (2009), 385–394  isi  scopus
2008
8. M. Asaad, A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, “Transitivity of Sylow permutability, the converse of Lagrange's theorem, and mutually permutable products”, Tr. Inst. Mat., 16:1 (2008),  4–8  mathnet
2007
9. A. Ballester-Bolinches, C. Calvo, L. A. Shemetkov, “On partially saturated formations of finite groups”, Mat. Sb., 198:6 (2007),  3–24  mathnet  mathscinet  zmath  elib; Sb. Math., 198:6 (2007), 757–775  isi  scopus
1999
10. A. Ballester-Bolinches, L. A. Shemetkov, “On normalizers of Sylow subgroups in finite groups”, Sibirsk. Mat. Zh., 40:1 (1999),  3–5  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 1–2  isi
1996
11. A. Ballester-Bolinches, “On saturated formations, theta-pairs and completions in finite groups”, Sibirsk. Mat. Zh., 37:2 (1996),  243–250  mathnet  mathscinet  zmath; Siberian Math. J., 37:2 (1996), 207–212  isi
1995
12. A. Ballester-Bolinches, P. Jimenez-Seral, L. M. Ezquerro, “A question on saturated formations of finite groups”, Sibirsk. Mat. Zh., 36:6 (1995),  1225–1233  mathnet  mathscinet  zmath; Siberian Math. J., 36:6 (1995), 1058–1064  isi

2010
13. A. Ballester-Bolinches, N. N. Bilotskii, M. R. Dixon, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, N. F. Kuzennyj, J. Otal, N. N. Semko, P. Shumyatsky, V. I. Sushchansky, E. I. Zel'manov, “Igor Ya. Subbotin: to the 60th birthday”, Algebra Discrete Math., 9:1 (2010),  E–H  mathnet
2009
14. A. Ballester-Bolinches, R. I. Grigorchuk, M. R. Dixon, Yu. A. Drozd, V. V. Kirichenko, J. Otal, M. A. Perestyuk, A. P. Petravchuk, N. V. Polyakov, A. M. Samoilenko, N. N. Semko, V. V. Sharko, L. A. Shemetkov, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchansky, E. I. Zel'manov, “Leonid A. Kurdachenko: to the 60th birthday”, Algebra Discrete Math., 2009, 4,  E–H  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021